# SDR GLBA20110810H

- Difficulty date: August 9, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 40,195 hours, 42,701 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 15M1
- Condition: Inoperative
- Location: Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE THE FWD DOOR LIGHT ILLUMINATED IN FLIGHT, RED MARKS WERE ALLIGNED, LIGHT EXTINGUISHED AFTER LANDING.  MX REPLACED THE BOTTOM SWITCH IAW MM 52-71-01, OPS CHECKED GOOD.
